# SDR UALA2009092102961

- Difficulty date: September 19, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 41,305 hours, 16,439 cycles
- Engine: Iae V2527A5
- System (JASC): 2720 · Rudder Control System
- Part: Rod End
- Part number: 341203300
- Condition: Defective
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRFRAME VIBRATION DURING CLIMB AT 320 KTS - FL250.  REPLACED ALL THREE RUDDER ROD ENDS.
